General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

Erythromycin

Ask a question
19,084
Discussions
Ask a question
Prescribing mode:
*Off Label
Erythromycin is a macrolide antibiotic that has an antimicrobial spectrum similar to or slightly wider than that of penicillin, and is...
Read on Wikipedia
4 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Erythromycin for Acne
19,084 conversations around the web about Erythromycin to help you make a decision
We analyzed what people said about Erythromycin and compared it to other Acne medications
Ask a question
4 / 10
Satisfaction
?
Based on medical discussions around the web

Does Erythromycin cause Stomach Pain ?

#2 in Erythromycin discussions - 247 posts discuss Stomach Pain with Erythromycin. Stomach Pain is #2 concern in Erythromycin discussions.
We found 247 discussions
Post from
www.ibsgroup.org
" Hi I have small bowel motility problems and I've tried Erythromycin. It did help a little, but ultimately caused more gut pain. I know that some studies have showed an overgrowth... "

Post from
www.acne.org
" Erythromycin hurts my stomach! I think I'm going to stop taking it cause I feel so sick... "

" ...Heart Rhythm I was given Erythromycin which resulted in severe stomach pains causing me to pass out several times. I was... "

" ...(less now) but last time I was on these I got oral candidia (sp?) and I get stomach pains of the erythromycin. Pharmacist said its okay to take immodium & rehydration fluids if necessary.... "

" ...first on Paxil, I took a course of erythromycin and had severe stomach pain. The nurse told me the stomach pain was nothing to do with ...no stomach pain until I started the erythromycin - too ... "

" ...gave me mild stomach aches. I was only on it for a month but saw no improvements so changed to ...noticed improvements in my severe acne within five days of beginning spiro! And pretty much... "

" ...I quite Erythromycin after a week of being on orthoevera and 4 to 5 weeks after stopping erythromycin I had horrible stabbing cramping abdominal pains after eating ...leftover from erythromycin ... "

Post from
www.acne.org
" ...i first started taking erythromycin tablets about two weeks ago i did get stomach aches but now my... "

Post from
www.acne.org
" ...to happen? I'm also taking Erythromycin, and though I eat it with food I still get horrible stomach ach... "

" ...St Barts has prescribed me with erythromycin. I started it last night and all today I have been getting a terribe pain in my stomach. I don't know... "

Your Saved Posts ()

Back to Signup